MathSciNet Relay Station
MathSciNet bibliographic data
MR2164729 35Q53 (35B30 42B35)
Kenig, Carlos E.; Nahmod, Andrea R. The Cauchy problem for the hyperbolic-elliptic Ishimori system and Schrödinger maps. Nonlinearity 18 (2005), no. 5, 1987–2009.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement